Nightmares effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Nightmares effect occurred in 1%.

Patients statistics on Nightmares side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
105.82
242.51

Average height in Ft
5′ 8″
5′ 5″

Average age
32
50

Ciprofloxacin Circle Diagram 3 consumers of 551 reported about Nightmares

  1. Keith L. Whitney says:
    3.5 rating

    I was supposed to take Ciprofloxacin 500mg for 10 days in the morning and in the evening for kidney pancreas, already at the 2nd infusion I had a severe circulatory collapse with nausea, severe sweating, dizziness, vomiting and ringing of the ears. Now on the 4th day, severe abdominal pain, headaches and nightmares were added. I feel really bad with this medicine and I have to take it for a full 6 days, so 12 tablets. Impossible, not recommended!

  2. Joseph T. Lo says:
    4.5 rating

    Ciprofloxacin for Cystitis

    Cipro prescribed for recurrent cystitis. Fast recovery. Pain in the right foot after a few days (tendinitis of the plantar tendon), joint pain. The joint pain lasted for many weeks in the hand, the tendonitis has been plaguing for months now. However, I did not think that the side effects were / are and have now again taken Cipro (again cystitis). Well exacerbation of tinnitus, nightmares (actually listed in the leaflet!), Extreme fatigue and laxity. That was the last time I took this horror drug. Why is not this withdrawn from circulation?

  3. Marci F. Seward says:
    4.5 rating

    Ciprofloxacin for Bronchitis (chronic)

    Treatment of chronic bronchitis, application: 6 tablets in the morning / evening each 500mg Within a few days developed in my chest and back pain, loss, sometimes cough and runny nose. After I went to the doctor, he prescribed me Cirpofloxacin 500mg. A few hours after the first dose, the pain was almost gone, but about 6 hours after taking it I began to cry for some unintelligible reason. This increased after taking another tablet. Now and then there was a chirping in the left or right ear, dizziness and pain in the legs. Anxiety, nightmares, depression were the worst thing in my eyes. I did not see any meaning in my life, cried for over an hour at times. I felt anxious, as if I would never get well again. I think that the side effects of depression increase in patients who are already a bit stunted.4 days later I developed diarrhea. My doctor recommended me to sell the tablets and got a new AB. Another doctor told me that for her generally it would seem that the dosage would have been too high for me. 1000mg a day, to 174 cm and 48 KG would be very much. Nevertheless, they were effective. After 4 days of taking my lungs and bronchi are free and I have become a non-smoker.